# SDR VNAA2010041300002

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,143 hours, 14,814 cycles
- Engine: Ge CF343B1
- Engine time: 14,143 hours, 14,814 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT ENGINE FAILURE ON CLIMBOUT FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE LEFT ENGINE.  MAINTENANCE ALSO REMOVED AND REPLACED DAMAGED CORE COWLS AND TRANSLATING COWLS.  CHECKS WERE PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.
